I am facing irregular periods problems for one year (since I took I-pill). I took I-pill in fear of getting pregnant although I did not have sex till now. I am still a virgin, but physically active with my boyfriend. I am putting on weight due to irregular periods and stomach disturbance. Also, my hair is also falling and I feel stressed every time. I am taking M2-tone, and Shatavari capsules for a few days. I have no thyroid problem. Tell me some remedies or treatments regarding my problem. My current weight is 145.50 Ibs and my height is 5'4". What can I do regarding weight loss? As I am a student, I cannot go to a gym.
I just read your query. You should not take I-pill if you did not have intercourse. Because it is a hormonal pill and can cause hormonal imbalance.
As far as current medicines are concerned, they are good. Keep on taking them. Along with that, take tablet Raja pravartini vati (Kanya (Aloe vera), Kaseesa (Purified Blue Vitriole), Tankana (Borax)) two tablets two times a day with water after food for one month. Stop taking it when you get your period. If you get periods within a month then it is fine, otherwise, I advise you to visit a nearby gynecologist. As far as weight is concerned, it can be due to your hormonal disturbance or you may have PCOS (polycystic ovaries syndrome). To rule this out, you have to perform some investigations.
You can do brisk walk daily for at least for 30 to 60 minutes a day.
Do Suryanamaskar daily. It will help in reducing weight.
Consult me after one month regarding improvement and for further management or you can consult your nearby reputed ayurveda physician.
Was this answer helpful?
1 out of 1 likes
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. read your query. You should not take I-pill if you did not have intercourse. Because, it is a hormonal pill and can cause hormonal imbalance.
As far as current medicines are concerned, they are good. Read full
.. more details to understand what is going on.
Can you explain the irregular periods, are they coming late?
What kind of IUD (intrauterine device) do you have, copper or hormonal?
Do you have any hirsutism or acne? Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.